# SDR 2004UALA00584

- Difficulty date: June 15, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 46,446 hours, 25,442 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Row 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS ARE INOP FROM ROW 15 AFT.  REMOVED COFFEE AND CLEANED EEL TRACKS.  OPS CHECKED NORMAL.
